# SDR ASOA201000814

- Difficulty date: May 24, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 15,717 hours, 10,821 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: None
- Location: Bs 319 S26-27l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS COMPARTMENT FS 319.70 BETWEEN S26L & S27 FRAME AFT SIDE HAS CORROSION.  AFTER FURTHER INVESTIGATION FOUND TO BE MISSING PAINT AND DIRT.  CLEANED AREA NO CORROSION FOUND. ALODINED PRIMED AND PAINTED IAW SRM CH 51-25-00-001-001-A01.
